suddenly come across a situation of nausea, dizziness, sickness feelings, Headache, feeling like falling down etc. i am at 42 yrs,

i am working as one of the top executive with 42 yrs of age, 10 yr history of diabetic but never be o/o control. doctor suggested to shift into insulit just 10 units at night with reduced medication. last 6 months i am experiencing different situations while lost control on diabetics like 200/300 levels. with title situation most of the times.

6 Replies

oldestnewest
  • see ... I asked doctor whether insulin is good for helping beta cells such that beta cells are not over stressed. then doctor said use 10 units minimum such that no high pressure to beta cells for producing the insulin. it is me who for insulin dosage while diabetic is in control but suggested by some one in the family that using insulin will help in long term diabetic management--- please clarity

  • All the symptoms enumerated points to both hypo and hyperglycemia .With so little information it is difficult to say which.Details of your condition including history of your diabetes and it's control will be helpful .You don't have high BP and any feeling of heaviness in chest, I hope.

  • no feeling of heavy chest or High BP.. BP is always normal. I believe this is bcoz i am using cholesterol tabs but being in remote place cholesterol intake is very less and on diet mostly ypo tendencies ...

  • Did u consult another Diabetologist?

  • no... i stay in africa and no second choice currently

  • switch over to LCHF diet see the desired changes

You may also like...